# SDR ASAA2025051157847

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N275AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61556
- Aircraft time: 27,519 hours, 8,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001, SEVERAL EMERG LTS NOT HOLDING 15 MINS CHARGE. GROUNDED - YES. REF T/C 78233001, REPLACED M1675 AND M1694 EMERG EXIT LIGHTS BATT PACK, OPS NML REF WDM 33-51-13 AND WDM 33-51-12.
